# SDR AALA202501235586

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 43,398 hours, 18,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PANEL BY NUMBER 2 FLIGHT ATTANDENT JUMPSEAT HAS AN EXIT LIGHT ILLUMINATING RED. IT SHOULD BE EXTINGUISHED. ACCOMPLISHED SATISFACTORY RESET OF CABIN EMERGENCY LIGHTS. PER AMM 33-51-00.
